# SDR GTIA20121024497

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 26,588 hours, 13,036 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ASSIST ACTUATOR PRESSURE LOW.  CORRECTIVE ACTION:  REMOVED AND REPLACED L-1 DOOR CYLINDER DAMPER IAW AMM 52-11-14-000-001-B/52-11-14-400-001-B OPERATIONAL CHECK NORMAL
